| Catalog Number |
74-0004 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was up walking, the patient coughed and heard a pop.Scans were conducted and it appeared that a screw came loose.Therefore, the surgeon elected to do an exploratory procedure.During surgery, three days later, the surgeon found the plates had fractured at the cross sections on the middle plate and the inferior plate near the xiphoid.Attempts have been made, and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and/or corrected information.D10: concomitant medical products, part (lot), qty: -73-2416(unknown), qty: 6.-73-2412(unknown), qty: 4.-73-2414(unknown), qty: 4.-73-2418(unknown), qty: 2.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that the patient was up walking, the patient coughed and heard a pop.The patient did not report any pain; however, post-operative x-rays were conducted and they indicated that a screw was possibly loose.Therefore, the surgeon elected to do an exploratory procedure.During surgery, three days later, the surgeon found the screws were not loose, but the plates had fractured at the cross sections on the middle plate and the inferior plate near the xiphoid.The original implants were removed and replaced with wires to complete the procedure.Attempts have been made, and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d4; g1; g3; g6; h1; h2; h3; h4; h6.The reported event was unable to be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.